MAUDE Adverse Event Report: AESCULAP AG TC MAYO-HEGAR NDL HOLDERHVYSERR205MM; DUROGRIP NEEDLEHOLDERS

AESCULAP AG TC MAYO-HEGAR NDL HOLDERHVYSERR205MM; DUROGRIP NEEDLEHOLDERS
Model Number BM067R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: additional information / investigation results will be provided in a supplemental report, if available.Medwatch report # 450015000-2021-8015.
 
Event or Problem Description
It was reported that there was an issue with bm067r - tc mayo-hegar ndl holderhvyserr205mm.According to the complaint description, during cesarean section procedure part of a needle driver insert fell into a patient.An additional medical intervention was necessary.The adverse event is filed under (b)(4) reference (b)(4).
 
Event or Problem Description
Clarification was received: there was no delay caused by the breakage in the original surgery.However, postoperatively, the patient underwent another procedure (not specified), as well as attending multiple physician appointments, and required the performance of additional x-rays.
 
Additional Manufacturer Narrative
B5 - description updated.H6 - updated codes.
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that neither an article number nor a lot number was provided, a review of the device history records must remain incomplete.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
TC MAYO-HEGAR NDL HOLDERHVYSERR205MM
Common Device Name
DUROGRIP NEEDLEHOLDERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12739301
Report Number2916714-2021-00213
Device Sequence Number4774693
Product Code HXK
UDI-Device Identifier04038653028276
UDI-Public4038653028276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2021
Report Date (Section F) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM067R
Device Catalogue NumberBM067R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/05/2021
Event Location Hospital
Date Report to Manufacturer10/05/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/06/2021
12/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale
Patient Weight176 KG
Patient RaceBlack Or African American
Date Report Sent to FDA10/29/2021